# SDR BAQA094018

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N302LE
- Make and model: Bell 407
- Aircraft serial: 53572
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 23077067
- Part serial: VN1TV03757
- Condition: Intermittent
- Location: Engine
- Part time: 89 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REASON FOR REMOVAL STATES ENG HANG STARTS INTER.  MEANS INTERMITTENT HUNG STARTS.  I HAVE ENCLOSED A COPY OF THE ENGINE ASSY CARD.  SO IT SHOWS YOU THAT THE REMOVED NOZZLE WAS INSTALLED 1/12/04 ENGINE TSN 8.1 REMOVED 3/24/04 ENGINE TSN 97. WHICH IT ONLY LASTED 88.9 TSN.
